Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Dark spots on hands and legs, caused by mosquitoes, fair complexion. History of allergy. Treatment?

hello doctor,i am 19 years old.i have dark spots on my hands and legs caused by mosquitoes.they remain on my skin since my childhood.during my childhood i use to take treatment for that allergy .doctors said that this allergy will go away with my age.but it doesn t get away from me like that.i am so fair.bit my dark spots on my hands and legs seems to be so ugly.i am looking for a preventive measure.please help me...
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dermatologist 's  Response
hi..Thanks for the query..
The black /dark spots that you mention are known an post inflammatory hyper pigmentation ,which is a very common form of pigmentation to remain after any injury/disorder of skin. the earlier you treat them ,the better are the chances of them lightening.
You can use a topical cream having 2% hydroquinone once daily on the spots, taking care not to spread it into the surrounding areas.Do this for about a month and see if they lighten ..Since these are old spots they may take more time than the fresh ones.
You can also do few sessions of TRICHROACETIC ACID(15-20%) peels on the spots only from a qualified dermatologist.this help faster exfoliation and lightening of deeper layers of pigmentation.
You must always use a broad spectrum sunscreen with or without the above measures to prevent the spots from darkening by exposure to UV light daily..
take care!
Answered: Thu, 17 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor